# SDR SWIA201743889

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 9,405 hours, 5,193 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  THE PARK BRAKE ON LIGHT ILLUMINATED INTERMITTENTLY AND THEN RECEIVED A PARKING BRAKE NOT RELEASED CAUTION MESSAGE..   DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.   REMOVED AND REPLACED THE PARKING BRAKE SWITCH NR 2  IAW AMM. OPS AND LEAK CHECKED GOOD.
